Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Corrigenda: ``A search procedure and lower bound for odd perfect numbers'' (Math. Comp. 27 (1973), 943-949)

Author: Bryant Tuckerman
Journal: Math. Comp. 28 (1974), 887
MSC: Primary 10A25; Secondary 10-04
Original Article: Math. Comp. 27 (1973), 943-949.
MathSciNet review: 0342459
Full-text PDF

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A25, 10-04

Retrieve articles in all journals with MSC: 10A25, 10-04

Additional Information

Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society